Stop taking the following three drugs to safeguard your liver and kidneys.
1. Paracetamol (aspirin):
Long-term usage of paracetamol has been related to a modest increase in the incidence of adverse events such heart attacks, gastrointestinal bleeding, and kidney impairment. Because these are observational research, different types of bias are possible. The study populations were quite variable.
To be clear, if paracetamol is no longer effective, you should try ibuprofen, ketoprofen, naproxen, or diclofenac.
2. Ketoconazole is a hepatotoxic medication (that is, drugs that destroy the liver).
Indeed, due to the liver damage caused by this medicine at average doses, numerous health professionals have begun to discourage its use. Think about what might happen if you drank too much. The ramifications will be catastrophic.
As a doctor, I would encourage you to use this drug topically (on your skin or any other external location) rather than systemically (do not drink it).
Please remember that this is only advice; your doctor will make the best decision for you.
3. Antibiotics such amoxicillin and amoxicillin-clavulanic acid, ampicillin-cloxacillin, tetracycline, and others.
I talked about how people combine antibiotics to get the best results. The truth is that you are not only endangering your body's major organs, but you are also eradicating important microorganisms that your body needs to send important or vital physiological information.
By eliminating them, you are jeopardizing your own health.
Your kidney and liver are the major organs at risk of injury from taking too many of the aforementioned medicines because they are the two key organs that break down these drugs when you take them.
The liver and kidney must break down the medications in order to release the primary component of the drug that delivers the therapeutic benefits you require.
Some drugs, such as ketoconazole and acetaminophen, produce harmful chemicals that the liver and kidneys eventually remove.
It's worth noting that I said "little by little." After an overdose, if there are too many of these compounds in your liver and kidney, they will begin to damage the cells in your liver and kidney.
Content created and supplied by: AbigaelOngaga (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More